Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Function values as boundary integrals

Authors: Richard Arens and I. M. Singer
Journal: Proc. Amer. Math. Soc. 5 (1954), 735-745
MSC: Primary 46.3X
MathSciNet review: 0065024
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [I] L. H. Loomis, An introduction to abstract harmonic analysis, New York, 1953. MR 0054173 (14:883c)
  • [II] G. Szegö, Über die Randwerte einer analytischen Funktion, Math. Ann. vol. 84 (1921) pp. 232-244. MR 1512033
  • [III] I. Gelfand, D. Raikov, and G. Šilov, Commutative normed rings, Uspehi Matematiceskih Nauk N.S. vol. 2 (1946) pp. 48-146. (In Russian). MR 0027130 (10:258a)
  • [IV] D. Milman, Characteristics of extremal points of regularly compact sets, Doklady Akademia Nauk SSSR N.S. vol. 57 (1947) pp. 119-122 (In Russian); Mathematical Reviews vol. 9 (1948) p. 192. MR 0022313 (9:192d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society